Some Remarks on Inequalities of L. Iliev II
Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 333
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_3-4_a14,
author = {I. E. Pecarich and S. Varosanec},
title = {Some {Remarks} on {Inequalities} of {L.} {Iliev} {II}},
journal = {Mathematica balkanica},
pages = {333},
year = {1993},
volume = {7},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a14/}
}
I. E. Pecarich; S. Varosanec. Some Remarks on Inequalities of L. Iliev II. Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 333. http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a14/